# SDR IPXA2023112621836

- Difficulty date: November 9, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 38,181 hours, 25,905 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112N1007
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT-LEFT WING UPPER EXTEIOR SURFACE STA 150 TO STA 204 SHOWS SPOTS WITH CORROSION. DOT 68-01. INSTALLED PANEL 195AL PER SRM 51-40-02. REVIEWED
